Toeplitz operators with PQC symbols on weighted Hardy spaces

Albrecht Böttcher, Ilya Spitkovsky

    Research output: Contribution to journalArticle

    Abstract

    We prove a Fredholm criterion for Toeplitz operators with piecewise quasicontinuous symbols on weighted Hardy spaces, thus uniting part of the Gohberg-Krupnik and Sarason theories. The criterion established solved the problem of describing all the subsets M of (1, ∞) with the following property: there exists a Toeplitz operator which is Fredholm on Hp if and only if p belongs to M.

    Original languageEnglish (US)
    Pages (from-to)194-214
    Number of pages21
    JournalJournal of Functional Analysis
    Volume97
    Issue number1
    DOIs
    StatePublished - Jan 1 1991

    Fingerprint

    Weighted Hardy Space
    Toeplitz Operator
    If and only if
    Subset

    ASJC Scopus subject areas

    • Analysis

    Cite this

    Toeplitz operators with PQC symbols on weighted Hardy spaces. / Böttcher, Albrecht; Spitkovsky, Ilya.

    In: Journal of Functional Analysis, Vol. 97, No. 1, 01.01.1991, p. 194-214.

    Research output: Contribution to journalArticle

    Böttcher, Albrecht ; Spitkovsky, Ilya. / Toeplitz operators with PQC symbols on weighted Hardy spaces. In: Journal of Functional Analysis. 1991 ; Vol. 97, No. 1. pp. 194-214.
    @article{9e7e02aced3c454ab2fd42c78aa6be8d,
    title = "Toeplitz operators with PQC symbols on weighted Hardy spaces",
    abstract = "We prove a Fredholm criterion for Toeplitz operators with piecewise quasicontinuous symbols on weighted Hardy spaces, thus uniting part of the Gohberg-Krupnik and Sarason theories. The criterion established solved the problem of describing all the subsets M of (1, ∞) with the following property: there exists a Toeplitz operator which is Fredholm on Hp if and only if p belongs to M.",
    author = "Albrecht B{\"o}ttcher and Ilya Spitkovsky",
    year = "1991",
    month = "1",
    day = "1",
    doi = "10.1016/0022-1236(91)90020-6",
    language = "English (US)",
    volume = "97",
    pages = "194--214",
    journal = "Journal of Functional Analysis",
    issn = "0022-1236",
    publisher = "Academic Press Inc.",
    number = "1",

    }

    TY - JOUR

    T1 - Toeplitz operators with PQC symbols on weighted Hardy spaces

    AU - Böttcher, Albrecht

    AU - Spitkovsky, Ilya

    PY - 1991/1/1

    Y1 - 1991/1/1

    N2 - We prove a Fredholm criterion for Toeplitz operators with piecewise quasicontinuous symbols on weighted Hardy spaces, thus uniting part of the Gohberg-Krupnik and Sarason theories. The criterion established solved the problem of describing all the subsets M of (1, ∞) with the following property: there exists a Toeplitz operator which is Fredholm on Hp if and only if p belongs to M.

    AB - We prove a Fredholm criterion for Toeplitz operators with piecewise quasicontinuous symbols on weighted Hardy spaces, thus uniting part of the Gohberg-Krupnik and Sarason theories. The criterion established solved the problem of describing all the subsets M of (1, ∞) with the following property: there exists a Toeplitz operator which is Fredholm on Hp if and only if p belongs to M.

    UR - http://www.scopus.com/inward/record.url?scp=4644369001&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=4644369001&partnerID=8YFLogxK

    U2 - 10.1016/0022-1236(91)90020-6

    DO - 10.1016/0022-1236(91)90020-6

    M3 - Article

    VL - 97

    SP - 194

    EP - 214

    JO - Journal of Functional Analysis

    JF - Journal of Functional Analysis

    SN - 0022-1236

    IS - 1

    ER -